# SDR FDEA201104281653

- Difficulty date: April 28, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Tie Rod
- Part number: 10422
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, GALLEY G1A OTBD ATTACHMENT ROD FOUND TO BE TOO LONG. CANNOT LOCATE   GALLEY IAW WIC.  REPAIR CARRIED AS PER E.A. F-2530-146469.  REPAIR IS CLASSIFIED AS MAJOR.
